Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478

    When to stop clomid before cycle

    Hey bros, I take clomid year round with a week break here and there. It makes me feel better i don't know why but it does. I take 50mg ed. I'm going to start a cycle for the winter again. How long should i stop the clomid before i start the cycle? I don't want my body to be used to it and it not work post cycle. Any help is appreciated.

    Jdog55

    Kavlor1@hotmail.com

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Quote Originally Posted by jdog55
    Hey bros, I take clomid year round with a week break here and there. It makes me feel better i don't know why but it does. I take 50mg ed. I'm going to start a cycle for the winter again. How long should i stop the clomid before i start the cycle? I don't want my body to be used to it and it not work post cycle. Any help is appreciated.

    Jdog55

    Kavlor1@hotmail.com
    why would you take clomid year round? you must have some interesting estrogen levels...

    i would stop it at least 6 weeks prior to beginning cycle so your body can get back to normal.

  3. #3
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    If your body requires Clomids year around I would get your test levels checked now and six weeks after you stop. Se if there are any changes.

  4. #4
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478
    No, i take the clomid because it helps with depression. I know there is no scientific proof but it works for me.

    Jdog55

    Kavlor1@hotmail.com

  5. #5
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    if you needed something to make you "feel better," then why didn't you seek professional medical attention and treatment in the first place? no MD would have prescribed clomid for a year straight to make you feel better...and there's a reason for it...long term (6wks+) use of clomid is known to cause permant damage to vision, and have other side effects. second to that, it's not likely the "cure" for your problem...

    i would go to the doc and get your eyes checked, and get some blood work done.

    lay off it for 6 wks like daem said, then get your test and estrogen levels checked...i would make sure everything is back to normal before i cycle again.

    for future reference...for your own sake, don't self diagnose any condition and treat with a random drug of your choice.
    Last edited by halifaxsteve; 09-17-2003 at 03:22 PM.

  6. #6
    jersey juice is offline Member
    Join Date
    Nov 2001
    Posts
    851
    [QUOTE=jdog55]No, i take the clomid because it helps with depression. I know there is no scientific proof but it works for me.

    Jdog55

    interesting, it has the opposite effect on me.

  7. #7
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    Quote Originally Posted by jdog55
    No, i take the clomid because it helps with depression. I know there is no scientific proof but it works for me.

    Jdog55

    Kavlor1@hotmail.com
    could this be a placebo effect?

    there are many effective medications and treatments available for depression..go see your doctor

  8. #8
    xxxl83 is offline Senior Member
    Join Date
    Apr 2002
    Location
    long island new york
    Posts
    1,355
    Clomid helps with depression?
    Clomids been known to cause depression, But If you say it works for you than fine.

    One other thing though taking clomid year round isn't allowing your body or htpa to return to normal after cycle.

    xxxl83

  9. #9
    Rookiejay's Avatar
    Rookiejay is offline Member
    Join Date
    Jul 2003
    Location
    CT
    Posts
    564
    Quote Originally Posted by halifaxsteve
    if you needed something to make you "feel better," then why didn't you seek professional medical attention and treatment in the first place? no MD would have prescribed clomid for a year straight to make you feel better...and there's a reason for it...long term (6wks+) use of clomid is known to cause permant damage to vision, and have other side effects. second to that, it's not likely the "cure" for your problem...

    i would go to the doc and get your eyes checked, and get some blood work done.

    lay off it for 6 wks like daem said, then get your test and estrogen levels checked...i would make sure everything is back to normal before i cycle again.

    for future reference...for your own sake, don't self diagnose any condition and treat with a random drug of your choice.
    halifaxsteve - I've read several of your responses in other threads - as always, well thought and logical.

    Concurred on every pont.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •